Skip to content

Risk, Ambiguity, and the Savage Axioms

Ellsberg, D. (1961). Risk, Ambiguity, and the Savage Axioms. The Quarterly Journal of Economics, 75(4), 643-669.

Type
Journal article
Intellectual base
Primary research
Year
1961
Volume
75
Issue
4
Pages
643-669
DOI
10.2307/1884324
DOI registrant
Oxford University Press
Link
https://doi.org/10.2307/1884324
Cited from
economics_finance, philosophy

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 3 of 5 citations: 3 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:155e8359aa83 · see in the full table